# SDR CA091118012

- Difficulty date: November 13, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,526 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 SPU POPPING BREAKER, UPON ARRIVAL FOUND WIRING CHAFED AT FAULT AND SUSPECTED BURNING IN THE CENTER WING WIRE BUNDLE, TEMP WIRING REPAIR CARRIED OUT.  AC FERRIED FOR FURTHER INVESTIGATION.  DURING THE INVESTIGATION, IT WAS FOUND THE SEVERAL WIRES HAD BURN DAMAGE THAT RESULTED FROM THE WIRES CHAFING ON A BRADED WIRE IN THE BUNDLE.  18 WIRES WERE FOUND WITH VARIOUS AMOUNTS OF DAMAGE AS WELL AS BURNT PINS AT THE WING ROOT CONNECTOR.  WIRE CHAFED AFTER SHORTING ON NR 1 ENGINE ECU. (TC NR 20091118012)
